| Model Number |
4554 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of a system revision due to infection.The physician opted to place a small device passing through the groin and placing it close to the heart while waiting for the infection to clear up before implanting a new device.No additional adverse patient effects were reported.This lv lead remains in service.